JournalsjemsVol. 8, No. 2pp. 341–353

Multiplicity and stability of closed geodesics on Finsler 2-spheres

  • Yiming Long

    Nankai University, Tianjin, China
Multiplicity and stability of closed geodesics on Finsler 2-spheres cover
Download PDF

Abstract

A survey of recent progress on the multiplicity and stability problems of closed geodesics on Finsler 22-spheres is given.

Cite this article

Yiming Long, Multiplicity and stability of closed geodesics on Finsler 2-spheres. J. Eur. Math. Soc. 8 (2006), no. 2, pp. 341–353

DOI 10.4171/JEMS/56